About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 517296, 4 pages
http://dx.doi.org/10.1155/2013/517296
Research Article

Sufficiency Criteria for a Class of -Valent Analytic Functions of Complex Order

Department of Mathematics, Abdul Wali Khan University, Mardan 23200, Pakistan

Received 21 December 2012; Accepted 26 February 2013

Academic Editor: Fuding Xie

Copyright © 2013 Muhammad Arif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Uyanık, M. Aydogan, and S. Owa, “Extensions of sufficient conditions for starlikeness and convexity of order α,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1393–1399, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. T. Mocanu, “Some starlikeness conditions for analytic functions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 33, no. 1-2, pp. 117–124, 1988. View at Zentralblatt MATH · View at MathSciNet
  3. M. Nunokawa, S. Owa, Y. Polattoglu, M. Caglar, and E. Yavuz Duman, “Some sufficient conditions for starlikeness and convexity,” Turkish Journal of Mathematics, vol. 34, no. 3, pp. 333–337, 2010. View at Zentralblatt MATH · View at MathSciNet
  4. S. P. Goyal, S. K. Bansal, and P. Goswami, “Extensions of sufficient conditions for starlikeness and convexity of order α for multivalent function,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1993–1998, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Al-Amiri and P. T. Mocanu, “Some simple criteria of starlikeness and convexity for meromorphic functions,” Mathematica, vol. 37, no. 60, pp. 11–20, 1995. View at Zentralblatt MATH · View at MathSciNet
  6. M. Arif, I. Ahmad, M. Raza, and K. Khan, “Sufficient condition of a subclass of analytic functions defined by Hadamard product,” Life Science Journal, vol. 9, no. 4, pp. 2487–2489, 2012.
  7. M. Arif, M. Raza, S. Islam, J. Iqbal, and F. Faizullah, “Some sufficient conditions for spirallike functions with argument properties,” Life Science Journal, vol. 9, no. 4, pp. 3770–3773, 2012.
  8. B. A. Frasin, “Some sufficient conditions for certain integral operators,” Journal of Mathematical Inequalities, vol. 2, no. 4, pp. 527–535, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. T. Mocanu and Gh. Oros, “A sufficient condition for starlikeness of order α,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 9, pp. 557–560, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. T. Mocanu, “Some simple criteria for starlikeness and convexity,” Libertas Mathematica, vol. 13, pp. 27–40, 1993. View at Zentralblatt MATH · View at MathSciNet
  11. S. S. Miller and P. T. Mocanu, “Differential subordinations and inequalities in the complex plane,” Journal of Differential Equations, vol. 67, no. 2, pp. 199–211, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Ravichandran, C. Selvaraj, and R. Rajalaksmi, “Sufficient conditions for starlike functions of order α,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 5, pp. 1–6, 2002. View at Zentralblatt MATH · View at MathSciNet
  13. J.-L. Li and S. Owa, “Sufficient conditions for starlikeness,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 3, pp. 313–318, 2002. View at Zentralblatt MATH · View at MathSciNet